Integrable symplectic maps associated with discrete Korteweg-de Vries-type equations

Xu, X, Jiang, M and Nijhoff, FW (2021) Integrable symplectic maps associated with discrete Korteweg-de Vries-type equations. Studies in Applied Mathematics, 146 (1). pp. 233-278. ISSN 0022-2526

Abstract

Metadata

Authors/Creators:
  • Xu, X
  • Jiang, M
  • Nijhoff, FW
Copyright, Publisher and Additional Information: © 2020 Wiley Periodicals LLC. This is the peer reviewed version of the following article: Xu, X, Jiang, M and Nijhoff, FW (2021) Integrable symplectic maps associated with discrete Korteweg-de Vries-type equations. Studies in Applied Mathematics, 146 (1). pp. 233-278. ISSN 0022-2526, which has been published in final form at Studies in Applied Mathematics. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.
Keywords: Baker‐Akhiezer functions; discrete Korteweg‐de Vries‐type equations; finite genus solutions; integrable Hamiltonian systems; integrable symplectic maps
Dates:
  • Accepted: 18 September 2020
  • Published (online): 13 November 2020
  • Published: January 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 29 Sep 2020 09:42
Last Modified: 19 Jul 2022 09:02
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1111/sapm.12346

Share / Export

Statistics